Poly Vi Sol mutivitamin supplement - Rashes and constipation

Sarah - posted on 10/21/2013 ( no moms have responded yet )

2

0

0

The doctor had prescribed Poly vi Sol drops - 1 ml a day when lo was about a week old. Since it tastes bad I've had to mix it in formula or expressed breast milk and frankly there were several days that I missed and mostly she got only half the dosage. Until about 2 weeks ago I started giving her the recommended dosage of 1 ml and she is right now a week short of turning 4 months old. In the last 2 weeks I've noticed her straining a lot to pass stool and her stools have become a darker tan and more well formed but not hard. She sometimes goes a whole day without bowel movement inspite of straining at every feeding. I have been feeding her expressed breast milk from the start since nursing was unsuccessful and sometimes she gets a couple of ounces of formula (Enfamil powder/ Similac ready to feed 2 ounce bottle).
She is mostly breastfed and I feel the vitamin is causing her problems. Anyone face the same?
Also she has a rash on her hand below the elbow that seems to be there forever. It does not seem to bother her so I am thinking its not itchy. Sometimes it seems like its going away and then it seems like it is back to how it started. Its a red oval patch with tiny red bumps in it about an inch long. Any thoughts?

Join Circle of Moms

Sign up for Circle of Moms and be a part of this community! Membership is just one click away.

Join Circle of Moms